# SDR AU971487

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350D
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Belt
- Part number: 74A33694
- Condition: Loose
- Location: Hydraulic Pump
- Component: Aerosp, 704A3431006
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP DRIVE BELT LOOSE. SEE MDR 97/1319 FOR ADDITIONAL INFORMATION
